# SDR AALA20140303006

- Difficulty date: February 19, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 69,124 hours, 24,049 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, THE INBD UPPER AFT HOLE THROUGH THE PYLON SKIN AT THE THRUST REVERSER AFT HINGE FITTING WAS FOUND TO HAVE A CRACK INDICATION DURING HFEC INSPECTION. REMOVED CRACK BY REAMING THE OUTER SKIN ONLY TO .640 & INSTALLED A FREEZE PLUG IAW EA B757-54-033849.
